# SDR DALA14001493249

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 63,666 hours, 28,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EMERGENCY LIGHTS FAILED CHECK, EPSU FWD LT INT FAULT. REPLACED BATTERY AFTER CHANGING, LAMPS OUT AND FUNCTIONAL CHECKED NORMAL.
